# SDR CALA9700234

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 2710 · Aileron Control System
- Part: Power Contl Unit
- Part number: 654476117
- Condition: Inoperative
- Location: Aileron
- Part time: 19,784 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT HAD A BRIEF HISTORY OF STIFF AILERONS.  MAINTENANCE FOUND THE B-SYSTEM AILERON POWER CONTROL UNIT AT FAULT.  THE AILERON PCU WAS REMOVED AND REPLACED IAW MM 27-11-71, PAGE 401.  AN ADJUSTMENT/TEST WAS PERFORMED ON THE AILERON PCU IAW MM 27-11-71, PAGE 501 AND OPERATION CHECKED NORMAL.
